# SDR 08FDEA04578

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE TELESCOPIC ACCESS PANEL FOUND CHAFED.  REMOVED AND REPLACED IAW AMM 30-11-01-4.   ADJUSTMENT CARRIED OUT IAW AMM 30-11-01-4, FOUND SATISFACTORY.
